# SDR SIMA20180215003

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 33,158 hours, 28,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AISLE EMERGENCY LIGHT NR 4 INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-08. OPS CHECKED OK.
